# SDR CA140509008

- Difficulty date: May 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 6,527 hours
- Engine: Cont IO240B
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 6533512
- Condition: Leaking
- Location: Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A FLAP OVERSPEED INSPECTION OF THE ACFT, FUEL STAIN WAS NOTICED ON THE BELLY OF THE ACFT.  FURTHER INVESTIGATION FOUND THAT THE ENGINE DRIVEN FUEL PUMP WAS LEAKING BADLY AT THE END CASING WHERE THE MIXTURE LEVER ATTACHES TO THE PUMP.  THE PUMP WAS REPLACED.
